Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Completely free lattices generated by partially ordered sets


Author: R. Dean
Journal: Trans. Amer. Math. Soc. 83 (1956), 238-249
MSC: Primary 06.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0080076-2
MathSciNet review: 0080076
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, rev. ed., Amer. Math. Soc. Colloquium Publications, vol. 25, New York, 1948. MR 0029876 (10:673a)
  • [2] R. P. Dilworth, Lattices with unique complements, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 123-154. MR 0012263 (7:1b)
  • [3] T. Evans, The word problem for abstract algebras, J. London Math. Soc. vol. 26 (1951) pp. 64-71. MR 0038958 (12:475c)
  • [4] Yu. I. Sorkin, Free unions of lattices, Rec. Math. (Mat. Sbornik) N.S. (72) vol. 30 (1952) pp. 677-694 (Russian). MR 0047605 (13:901c)
  • [5] P. M. Whitman, Free lattices, I. Ann. of Math. (2) vol. 42 (1941) pp. 325-330. MR 0003614 (2:244f)
  • [6] -, Free lattices, II. Ann. of Math. (2) vol. 43 (1942) pp. 104-105. MR 0006143 (3:261d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.0X

Retrieve articles in all journals with MSC: 06.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0080076-2
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society